# SDR VTZA97128

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- Engine: Garrtt TPE3311
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 31059006
- Condition: Out Of Adjust
- Location: Right Engine
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

IAD-DAY - FLT 6292 - DURING LANDING, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS RT ENGIEN FLAMED OUT AFTER LANDING WHEN POWER LEVERS RETARDED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED DECEL ON FUEL CONTROL.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
